# SDR SIMA20230112002

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 50,399 hours, 46,477 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31641
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BLOWN LEFT OUTBOARD TIRE ON TAKEOFF AFTER 90 KNOTS AND SMELLED RUBBER. SUSPECTED POSSIBLE TIRE FAILURE. POST FLIGHT WALK AROUND REVEALED LEFT OUTER TIRE DAMAGED. EMERGENCY DECLARED. -C/A-FOUND #1 MLG TIRE TREAD FAILED. RAR #1 MLG TIRE IAW WC 32-700-11.
